# SDR USAABB09009

- Difficulty date: January 19, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE R2 DOOR EMERGENCY SLIDE GIRT BAR ENGAGEMENT LIGHT WAS EXTINGUISHED WITH THE SLIDE ARMING LEVER IN THE ARMED POSITION.  MAINTENANCE RELAMPED THE R2 DOOR EMERGENCY SLIDE GIRT BAR ENGAGEMENT LIGHT.  OPERATIONALLY CHECKS OK.
